Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"The Hidden Risk Factor"
written by J. H. Witte, D. Ples, J. Corominas,
published by Journal of Mathematical Finance, Vol.3 No.3A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Better investing through factors, regimes and sensitivity analysis
Regimes and Sensitivity Analysis (January 25, 2015), 2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top